# SDR DALA1146660672

- Difficulty date: July 3, 2011
- Submitted: August 9, 2011
- Operation: Air carrier
- Aircraft: N672DL
- Make and model: Boeing 757232
- Aircraft serial: 25977
- Aircraft time: 63,609 hours, 28,726 cycles
- System (JASC): 5240 · Service Doors
- Part: Pushrod
- Condition: Corroded
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-2 DOOR LOWER GATE, FWD LIFTER PUSHROD HAS CORROSION.  REMOVED AND REPLACED PUSHROD AT ST AEROSPACE SAN ANTONIO DURING HMV.
